MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD VANTAGE DOYEN FCPS 9 STR; M4 - ABDOMINAL

INTEGRA LIFESCIENCES MANSFIELD VANTAGE DOYEN FCPS 9 STR; M4 - ABDOMINAL
Catalog Number V916-160
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that metal shavings were coming off of the 9 str vantage doyen forceps (v916-160).Metal splinters reportedly entered the user's finger when removing the product from the package.The user was able to safely remove the splinters from their finger.There was no patient involvement, and no surgical delay was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - d9, g3, g6, h2, h3, h4, h6, h11 the vantage doyen forceps 9 str (v916-160) was returned for evaluation.Failure analysis: the returned forceps were received in unused condition with no visible defect.The forceps were able to function as intended and no metal shavings were visibly coming off the item.Inspection for shavings on product at the us distribution center found no additional instances.Root cause analysis: the reported complaint could not be duplicated.No shavings were found on the returned product or inventory stock.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
VANTAGE DOYEN FCPS 9 STR
Common Device Name
M4 - ABDOMINAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21374400
Report Number3014334038-2025-00015
Device Sequence Number15591030
Product Code HRQ
UDI-Device Identifier10381780414506
UDI-Public10381780414506
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV916-160
Device Lot NumberCV2208B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown